What is Ibuleve Spray?
Ibuleve Spray is a spray-on pain relief that uses the active ingredient ibuprofen to ease your pain. Ideal for those looking for pain relief that can be applied to hard to reach areas with a simple spray or those who need pain relief fast but don’t want to take tablets.
What kinds of pain can this product be used for?
Ibuleve Spray can be used to ease pain in many different areas, especially those that may be hard to reach. Some of the most common reasons for using this product include:
- Muscular pain
- Rheumatic pain
- Sports injuries
How does ibuprofen spray relieve my pain?
Ibuleve Spray contains the active ingredient ibuprofen, a painkiller that is part of a group of medicines called Non-Steroidal Anti-Inflammatory Drugs or NSAIDs. This means that it doesn’t just work as a painkiller, but it can also help to relieve inflammation and swelling in the affected area.
- Ibuleve Spray is not suitable for use on children under the age of 12.
- Do not use this product if you are allergic to ibuprofen or any of the other listed ingredients.
- For external use only, avoid contact with eyes, nose and mouth.
- Do not apply to broken, damaged, diseased, infected, or sensitive skin.
Do not use Ibuleve Spray if you:
- Suffer from asthma, an allergic runny nose (rhinitis), or hives and have ever had a bad reaction to aspirin, ibuprofen, or any other NSAIDs
- Are pregnant or breastfeeding
- Have severe joint pain that has recently started and is not related to an injury or period of overuse
- You feel ill, have a temperature, or any other symptoms accompany your pain
- You have a stomach ulcer
- You have ever had kidney problems
- You have ever had asthma
- You have ever had a bad reaction to aspirin or ibuprofen taken by mouth
Like all medicines, Ibuleve Spray can have side effects, although not everyone will get them. These side effects include:
- Mild skin rashes
- Skin irritation in the area of application
- Allergic reactions, e.g. Unexplained runny nose or watery eyes, breathing difficulties, wheezing, difficulty swallowing, swollen facial features, itching, inflammation, redness, blistering, nausea
- Kidney problems, e.g. passing less urine than usual, loss of appetite, weight loss, swelling of the abdomen
- Digestive system problems, e.g. stomach pain, heartburn, indigestion
The active ingredient is ibuprofen (5% w/w). The other ingredients are industrial methylated spirit, macrogol 300, macrogol cetostearyl ether (cetomacrogol 1000) and purified water.